Metoprolol Succinate ER Succinate, Metoprolol, Hands and Feet, Insomnia, Legs and Feet
Posted over a year ago
I'm only 26 and have been on metoprolol succinate ER for about a year now. I have to say, these posts are quite alarming since its the 1st I had ever heard about any recall. I've been having major problems with insomnia and tingling/buzzing in my hands and feet during the night. Anyone else having these reactions?
Egoffe - I am alarmed at what I am hearing and quite upset as well. I am a 39 yr old female who has been taking metoprolol er succinate 25mg for about 8 months now and I have had so many different symptoms, legs and feet and hands tingling, weight gain, dizziness, and a lot of sleepless nights. I am so mad at my doctor right now for not evaluting my symptoms properly. I am always afraid of a heart attack and thought this was a magic drug despite the symptoms I have been having. What the heck kind of world do we live in, when we are not educated by the FDA on what these drugs are really doing to us. This stinks... back to square one all over again!